# SDR SWIA200717810

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 13,497 hours, 12,064 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 LOW PRESSURE AT FL 190, NO QUANTITY OR PRESSURE.  REPAIRED LEAK IN NR 1 PRESSURE LINE.  OPERATIONAL AND LEAKS CHECKS GOOD.
